# SDR USAA980552

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22880
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 907
- Part time: 43,959 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND A 6 INCH CORRODED AREA STATION 907, STRINGER 26L.  CORROSION TASK NR C53-208-01.  INSTALLED NEW STRINGER AND STRINGER SPLICES PER SRM 53-10-3.  (M)
